| Model Number |
HexaVue IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure the touch panel to their hexavue ip custom room rack displayed "waiting for video router".The procedure was completed successfully following a short delay.No report of injury.
Additional Manufacturer Narrative
A steris service technician provided remote support following the reported event.The technician found that the bs2 switch required a reboot.To resolve the issue, the technician rebooted the bs2 switch, tested the function and operation of the hexavue ip custom room rack, confirmed it to be operating to specification and returned the unit to service.No additional issues have been reported.